# SDR UPS05845203

- Difficulty date: August 11, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,228 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs960-980 Rbl 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SUB FLOOR FINGER DOUBLER CORRODED AND SHEAR HEAD FASTENER A T STA 960 TO 980 RBL 65.     REMOVED, FABRICATED, AND INSTALLED FINGER DOUBLER IAW DWG 5645332 AND DC-8 SRM 51-1-20D.
